# SDR DALA2021100706148

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 52,347 hours, 26,491 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22G150150460400
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3153 - AFT LEFT LAVATORY OXYGEN PSU PANEL FAILED DROP TEST. CORRECTIVE ACTION: REPLACED AFT LEFT LAV PSU O2 PANEL PER A319 AMM 35-21. (7825809)
